# SDR MWEA040140

- Difficulty date: August 11, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9936553355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR WEB CORRODED UNDER GALLEY 1 WATER PAN.  STA 155 AND RT OF BUTT LINE 44.  FABRICATED AND INSTALLED WEB.
